Викладачі кафедри у Scopus і Web of Science

Наукові праці викладачів кафедри у журналах,
Scopus або Web of Science

Станом на 1 грудня 2023 р.

  1. Goi T.P., Ptashnik B.I. Problem with nonlocal conditions for weakly nonlinear hyperbolic equations, Ukrainian Math. J. 1997, 49(2), 204–215.
  2. Goi T.P., Ptashnik B.I. Nonlocal boundary-value problems for systems of linear partial differential equations with variable coefficients, Ukrainian Math. J. 1997, 49(11), 1659–1670.
  3. Vasylyshyn P.B., Ptashnyk B.I. A multipoint problem for partial integro-differential equations, Ukrainian Math. J. 1998, 50(9), 1321–1336.
  4. Lopushans’kyi O.V., Dmytryshyn M.I. The functional calculus of full operators with discrete spectrum, J. Math. Sci. 1999, 97(1), 3872–3878.
  5. Dmytryshyn M.I. Ultrasmooth vectors of singular elliptic differential operators. J. Math. Sci. 2001, 107(1), 3558–3561.
  6. Makhnei A.V., Tatsii R.M. The asymptotics of eigenvalues and eigenfunctions of a singular quasidifferential operator on a finite interval, Differ. Equ. 2003, 39(8), P. 1098–1105.
  7. Mazurenko V.V., Tatsii R.M. Solvability of a nonhomogeneous boundary value problem for a differential system with measures, Differ. Equ. 2003, 39(3), 353–361.
  8. Dmytryshyn M., Lopushansky O. Interpolated subspaces of exponential vectors of the unbounded operators in Banach spaces, Demonstr. Math. 2004, 37(1), 149–158.
  9. Makhnei A.V., Tatsii R.M. Eigenfunction expansions for a singular quasidifferential operator with simple eigenvalues, Differ. Equ. 2006, 42(2), P. 193–201.
  10. Makhnei A.V., Tatsii R.M. Asymptotics of the eigenvalues of a boundary value problem for a vector singular differential equation, Differ. Equ. 2009, 45(6), P. 805–813.
  11. Dmytryshyn M. The spaces of exponential type vectors of complex degrees of positive operators, Carpathian Math. Publ. 2013, 2(2), 21–30.
  12. Goy T.P., Zatorsky R.A. New integral functions generated by rising factorial powers, Carpathian Math. Publ. 2013, 5(2), 217–224.
  13. Dmytryshyn M. Approximation spaces associated with Legendre differential operators, J. Math. Anal. 2014, 8(22), 1075–1082.
  14. Dmytryshyn M., Lopushansky O. Bernstein-Jackson-type inequalities and Besov spaces associated with unbounded operators, J. Inequal. Appl. 2014, 2014:105.
  15. Makhnei O.V. Asymptotics of a fundamental solution system for a quasidifferential equation with measures on the semiaxis, Carpathian Math. Publ. 2014, 6(1), 113–122.
  16. Dmytryshyn M. Tensor products of exponential type vectors of unbounded operators, J. Math. Anal. 2014, 8(11), 529–538.
  17. Dmytryshyn M. Interpolated scales of approximation spaces for regular elliptic operators on compact manifolds, Carpathian Math. Publ. 2014, 6(1), 26–31.
  18. Dmytryshyn M.I. Tensor products of approximation spaces associated with regular elliptic operators, J. Math. Sci. 2015, 208(3), 355-365.
  19. Dmytryshyn M. Besov-Lorentz-type spaces and best approximations by exponential type vectors, J. Math. Anal. 2015, 9(16), 779–786.
  20. Goy T.P. Special functions generated by rising and central factorial powers, Tomsk. Gos. Univ. Mat. Mekh. 2016, 2(40), 19–32.
  21. Zatorsky R., Goy T. Parapermanents of triangular matrices and some general theorems on number sequences, J. Integer Seq. 2016, 19, Article 16.2.2.
  22. Goy T., Zatorsky R. Infinite linear recurrence relation and superposition of linear recurrence equations, J. Integer Seq. 2017, 20(5), Article 17.5.3.
  23. Vlasiy O., Mazurenko V., Ropyak L., Rogal O. Improving the aluminum drill pipes stability by optimizing the shape of protector thickening, East.-Eur. J. Enterprise Technol. 2017, 1(7)(85), 25–31.
  24. Makhnei O.V. Boundary problem for the singular heat equation, Carpathian Math. Publ. 2017, 9(1), 86–91.
  25. Goy T. On determinants and permanents of some Toeplitz-Hessenberg matrices whose entries are Jacobsthal numbers, Eurasian Math. J. 2018, 9(4), 61–67.
  26. Goy T.P., Negrych M., Savka I.Ya. On nonlocal boundary value problem for the equation of motion of a homogeneous elastic beam with pinned-pinned ends, Carpathian Math. Publ. 2018, 10(1), 105–113.
  27. Goy T. Horadam sequence through recurrent determinants of tridiagonal matrix, Kragujevac J. Math. 2018, 42(4), 527–532.
  28. Goy T. On new identities for Mersenne numbers, Appl. Math. E-Notes 2018, 18, 100–105.
  29. Makhnei O.V. Mixed problem for the singular partial differential equation of parabolic type, Carpathian Math. Publ. 2018, 10(1), 165–171.
  30. Goy T. Some families of identities for Padovan numbers, Proc. Jangjeon Math. Soc. 2018, 21(3), 413–419.
  31. Goy T. Fibonacci and Lucas numbers via the determinants of tridiagonal matrix, Notes Number Theory Discrete Math. 2018, 24(1), 103–108.
  32. Goy T.P. On some fibinomial identities, Chebyshevskii Sb. 2018, 19(2), 56–66.
  33. Goy T. On identities with multinomial coefficients for Fibonacci-Narayana sequence, Ann. Math. Inform. 2018, 49, 75–84.
  34. Goy T., Shattuck M. Determinant formulas of some Toeplitz-Hessenberg matrices with Catalan entries, Indian Acad. Sci. Math. Sci. 2019, 129, Article 46.
  35. Dmytryshyn M., Lopushansky O. On spectral approximations of unbounded operators, Complex Anal. Oper. Theory. 2019, 13(8), 3659–3673.
  36. Dmytryshyn M., Lopushansky O. Spectral approximations of strongly degenerate elliptic differential operators, Carpathian Math. Publ. 2019, 11(1), 48–53.
  37. Goy T., Shattuck M. Fibonacci and Lucas identities using Toeplitz–Hessenberg matrices, Appl. Appl. Math. 2019, 14(2), 699–715.
  38. Goy T. Pell numbers identities from Toeplitz-Hessenberg determinants and permanents, Novi Sad J. Math. 2019, 49(2), 87–94.
  39. Bulbuk O, Velychkovych A., Mazurenko V., Ropyak L., Pryhorovska T. Analytical estimation of tooth strength, restored by direct or indirect restorations, Eng. Solid Mech. 2019, 7(3), 193–204.
  40. Goy T., Zatorsky R. On Oresme numbers and their connection with Fibonacci and Pell numbers. Fibonacci Quart. 2019, 57(3), 238–245.
  41. Goy T., Shattuck M. Determinants of Toeplitz-Hessenberg matrices with generalized Fibonacci entries. Notes Number Theory Discrete Math. 2019, 25(4), 83–95.
  42. Goy T., Shattuck M. Some Toeplitz-Hessenberg determinant identities for the tetranacci numbers. J. Integer Seq. 2020, 23, Article 20.6.8.
  43. Goy T. Combinatorial properties of Boubaker polynomials. Math. Probl. Eng. 2020, 2020, Article ID 1528639.
  44. Goy T., Shattuck M. Determinant identities for Toeplitz-Hessenberg matrices with tribonacci number entries. Trans. Comb. 2020, 9(2), 89–109.
  45. Frontczak R., Goy T. Mersenne-Horadam identities using generating functions. Carpathian Math. Publ. 2020, 12(1), 34–45.
  46. Dmytryshyn M. Approximation of positive operators by analytic vectors. Carpathian Math. Publ. 2020, 12(2), 412–418.
  47. Goy T., Shattuck M. Fibonacci-Lucas identities and the generalized Trudi formula, Notes Number Theory Discrete Math. 2020, 26(3), 203–217.
  48. Goy T., Sharyn S. A note on Pell-Padovan numbers and their connection with Fibonacci numbers, Carpathian Math. Publ. 2020, 12(2), 280-288.
  49. Frontczak, Goy T. Combinatorial sums associated with balancing and Lucas-balancing polynomials, Ann. Math. Inform. 2020, 52, 97–105.
  50. Dmytryshyn M.I. Approximation by interpolations spectral subspace of operators with discrete spectrum, Mat. Stud. 2021, 55(2), 162–170.
  51. Frontczak R., Goy T. General infinite series evaluations involving Fibonacci numbers and the Riemann zeta function, Mat. Stud. 2021, 55(2), 115–123.
  52. Frontczak R., Goy T. More Fibonacci-Bernoulli relations with and without balancing polynomials, Math. Commun. 2021, 26(2), 215–226.
  53. Makhnei O.V. Mixed problem for the differential equation of parabolic type with measures, J. Math. Sci. 2021, 256(4), 416–425.
  54. Makhnei O.V., Pylypiv V.M., Zatorskii R.A. M-submultisets and m-permutations of multisets elements, Carpathian Math. Publ. 2021, 13(1), 240–258.
  55. Goy T., Shattuck M. Determinant formulas of some Hessenberg matrices with Jacobsthal entries, Appl. Appl. Math. 2021. 16 (2), 191–213.
  56. Adegoke K., Frontczak R., Goy T. Partial sum of the products of the Horadam numbers with subscripts in arithmetic progression, Notes Number Theory Discrete Math. 2021. 27 (2), 54–63.
  57. Adegoke K., Frontczak R., Goy T. Special formulas involving polygonal numbers and Horadam numbers, Carpathian Math. Publ. 2021. 13(2), 207–216.
  58. Frontczak R., Goy T. Lucas-Euler relations using balancing and Lucas-balancing polynomials, Kyungpook Math. J. 2021. 61(3), 473–486.
  59. Frontczak R., Goy T. Chebyshev-Fibonacci polynomial relations using generating functions, Integers. 2021. 21. A 100. 15 p.
  60. Adegoke K., Frontczak R., Goy T. Some special sums with squared Horadam numbers and generalized tribonacci numbers, Palestine J. Math. 2022. 11(1), 66–73.
  61. Adegoke K., Frontczak R., Goy T. Binomial tribonacci sums, Discrete Math. Lett. 2022, 8, 30–37.
  62. Frontczak R., Goy T., Shattuck M. Identities relating six members of the Fibonacci family of sequences, Carpathian Math. Publ. 2022, 14(1), 6–19.
  63. Frontczak R., Goy T., Shattuck M. Fibonacci-Lucas-Pell-Jacobsthal relations, Ann. Math. Inform. 2022, 54, 28–48.
  64. Adegoke K., Frontczak R., Goy T. On a family of infinite series with reciprocal Catalan numbers, Axioms 2022, 11(4), 165.
  65. Adegoke K., Frontczak R., Goy T. Recurrence relations for the squares the Horadam numbers and some associated consequen­ces, Tatra Mt. Math. Publ. 2022, 82(1), 17–28.
  66. Adegoke K., Frontczak R., Goy T. Fibonacci–Catalan series, Integers 2022, 22, A110.
  67. Adegoke K., Frontczak R., Goy T. Additional Fibonacci–Bernoulli relations, Res. Math. 2022, 30(2), 3–17.
  68. Dmytryshyn M.I., Dmytryshyn L.I. Bernstein-Jackson-type inequalities with exact constants in Orlicz spaces, Carpathian Math. Publ. 2022, 14(2), 364–370.
  69. Adegoke K., Frontczak R., Goy T. Reciprocal series involving Ho­radam numbers, Ukrainian Math. J. 2023, 75(3), 335–346.
  70. Goy T., Shattuck M. Determinants of some Hessenberg–Toeplitz matrices with Motzkin number entries, J. Integer Seq. 2023, 26(3), Article 23.3.4.
  71. Adegoke K., Frontczak R., Goy T. Binomial Fibonacci sums from Chebyshev polynomials. J. Integer Seq. 2023, 26(9), Article 23.9.6.
  72. Dmytryshyn L.I., Dmytryshyn M.I., Olejnik A. Model of money income diffusion in the European integration context, Math. Model. Comput. 2023, 10(2), 583–592.
  73. Goy T., Shattuck M. Hessenberg-Toeplitz matrix determinants with Schröder and Fine number entries, Carpathian Math. Publ. 2023, 15(2), 420–436.
  74. Goy T., Shattuck M. Determinant identities for the Catalan, Motzkin and Schröder numbers, Art Discrete Appl. Math. 2024, 7(1), #P1.09.
  75. Goy T., Shattuck M. Determinants of Toeplitz–Hessenberg matrices with generalized Leonardo numbers entries. Ann. Math. Siles. (2024), 38(2), https://doi.org/10.2478/amsil-2023-0027